# SDR SWIA202157341

- Difficulty date: March 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26R, BETWEEN FS 1015.00 - 1031.00. MARKED.   (C-CHECK RO 4/3/2021)    REMOVED CORROSION FROM STGR 26R BETWEEN FS1015.00 - FS1031.00 REF CRJ 700 SRM 51-21-06-001-001-A01. WITHIN LIMITS REF CRJ700 SRM 51-21-06-001-001-A01 AND REO 670-53-61-1849 REV --, DATED 2021-03-14 ALL STEPS C/W. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO NDT DEFECTS NOTED.
